The Open UniversitySkip to content
 

"Flexibility" as a trait and methodological issues in species diversity variation among angiosperm families

Silvertown, Jonathan; McConway, Kevin J.; Dodd, Mike and Chase, Mark W. (2000). "Flexibility" as a trait and methodological issues in species diversity variation among angiosperm families. Evolution, 54(3) pp. 1066–1068.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1111/j.0014-3820.2000.tb00110.x
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2000 Society for the Study of Evolution
ISSN: 1558-5646
Keywords: angiosperms; Bayes Theorem; comparative methods; diversity; flexibility hypothesis; phylogeny
Academic Unit/Department: Science > Environment, Earth and Ecosystems
Mathematics, Computing and Technology > Mathematics and Statistics
Interdisciplinary Research Centre: Centre for Earth, Planetary, Space and Astronomical Research (CEPSAR)
Item ID: 27573
Depositing User: Michael Dodd
Date Deposited: 22 Mar 2011 14:51
Last Modified: 21 Oct 2011 08:26
URI: http://oro.open.ac.uk/id/eprint/27573
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk